Fachbereich Mathematik 
  UHH > Faculties > MIN-Faculty > Mathematics > Staff > Max Pitz   STiNE |  KUS-Portal |  Sitemap Search Help es gibt keine deutsche Version dieser Seite  

Dr. Max Pitz

Fachbereich Mathematik
Bereich DM
Bundesstraße 55 (Geomatikum)
20146 Hamburg
Raum 238
Tel.: +49 40 42838-7658
E-Mail: max.pitz (at) uni-hamburg.de

Sprechstunden im WS 2017/18:
Mittwochs 10-11 Uhr, oder nach Absprache (Email).


SoSe 2018:
  • Vorlesung + Übungsleitung: Grundbildung Lineare Algebra und Analytische Geometrie.
WS 2017/18: SoSe 2017: WS 2016/17: SoSe 2016:
  • Vorlesung + Übungsleitung: Topologische Gruppen.
WS 2015/16:

Publications and Preprints

  • Hamilton cycles in infinite cubic graphs, to appear in Electron. J. Comb. (ArXiv).
  • (with N. Bowler and S. Geschke) Minimal obstructions for normal spanning trees, to appear in Fundamenta Mathematicae. (ArXiv).
  • (with N. Bowler, J. Erde, F. Lehner, M. Merker and K. Stavropoulos) A counterexample to Montgomery's conjecture on dynamic colourings of regular graphs, Discrete Appl. Math. 229 (2017), 151-153. (Journal/ArXiv).
  • (with N. Bowler, J. Erde, P. Heinig and F. Lehner) A counterexample to the reconstruction conjecture for locally finite trees, Bull. London Math. Soc. 49 (2017), 630-648. (Journal/ArXiv).
  • (with P. Gartside and R. Suabedissen) Reconstructing compact metrizable spaces, Proc. Amer. Math. Soc. 145 (2017), 429-443. (Journal/ArXiv).
  • (with P. Gartside and R. Suabedissen) Reconstructing topological graphs and continua, Colloquium Math. 148 (2017), 107-122. (Journal/ArXiv).
  • (with R. Suabedissen) A topological variation of the reconstruction conjecture, Glasg. Math. J. 59 (2017), 221-235. (Journal/ArXiv).
  • (with R. Lupton) Self-maps under the compact-open topology, Topology Appl. 212 (2016) 122-141. (Journal/ArXiv).
  • (with R. Suabedissen) Compactifications of ω*\{x} and Sκ\{x}, Topology Proc. 45 (2015) 151-173. (Journal/ArXiv).

  • (with P. Gartside and A. Mamatelashvili) n-Arc Connected Graphs, submitted. (ArXiv).
  • (with C. Bürger) Decomposing edge-coloured complete symmetric digraphs into monochromatic paths, submitted. (ArXiv).
  • (with J. Erde and F. Lehner) Hamilton decompositions of one-ended Cayley graphs, submitted. (ArXiv).
  • (with N. Bowler, J. Erde, P. Heinig and F. Lehner) Non-reconstructible locally finite graphs, submitted. (ArXiv).
  • (with B. Espinoza and P. Gartside) Graph-Like Compacta: Characterizations and Eulerian Loops, submitted. (ArXiv).
  • The space ω* and the reconstruction of normality, submitted. (ArXiv).

  Seitenanfang  Impress 2018-01-24, Dr. Max Pitz